# SDR 96ZZZX2405

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6WH
- Make and model: Cessna 180J
- Aircraft serial: 18052492
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Defective
- Location: Lt Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ORIGINAL FLUSH FUEL CAPS AND PLATES WERE REPLACED SEVERAL YEARS AGO WITH 'UMBRELLA' CAPS AND PLATES SOLD BY CESSNA.  THE CAPS WERE RED PLASTIC.  DURING A FLIGHT IN FEBRUARY OF THIS YEAR, APPROXIMATELY 6 GALLONS OF GAS SIPHONED OUT OF LEFT TANK.  DURATION OF THE FLIGHT WAS 5.50 HOURS.  SENDING THE ASSY FOR EXAMINATION.
